教師資料查詢 | 類別: 期刊論文 | 教師: 吳碩傑WU SHUO-JYE (瀏覽個人網頁)

標題:Estimation of Pareto distribution under progressive first-failure censoring with random removals
學年100
學期1
出版(發表)日期2011/09/01
作品名稱Estimation of Pareto distribution under progressive first-failure censoring with random removals
作品名稱(其他語言)
著者Huang, Syuan-rong; Wu, Shuo-jye
單位淡江大學統計學系
出版者臺北市 : 中國統計學社
著錄名稱、卷期、頁數中國統計學報=Journal of the Chinese Statistical Association 49(3), pp.82-97
摘要In this article, estimation problems are studied for the Pareto distribution based on progressive first-failure censoring with random removals. The maximum likelihood method is used to obtain the point estimators of the parameters, and the estimator of the percentile of lifetime distribution is derived. The confidence intervals as well as tolerance limit are also constructed by using the pivotal quantity method. Some numerical results of the expected test times are studied for comparing with the related censoring schemes.
關鍵字Confidence interval; Expected test time; Maximum likelihood method; Progressive censoring; Uniform distribution
語言英文(美國)
ISSN0529-6528
期刊性質國內
收錄於
產學合作
通訊作者Wu, Shuo-jye
審稿制度
國別中華民國
公開徵稿
出版型式紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!